# SDR MWEA010989

- Difficulty date: June 18, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- Aircraft time: 44,885 hours, 32,880 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 49559471
- Condition: Cracked
- Location: Fwd Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN ABOVE FORWARD PAX DOOR HOLD OPEN HOOK CUT OUT HAS TWO SMALL CRACKS.  --  TRIMMED, LOCATED AND DRILLED PLATE AND DOUBLERS, INTSTALLED DOUBLERS, PAN, PIN.
